# SDR COMA0760475

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 29,091 hours, 25,727 cycles
- System (JASC): 2212 · Altitude Controller
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5482 - FAILED TO GET CONFIG MESSAGE ON TAKEOFF.  IAPS DEGRADED MESSAGE FOLLOWED.  TAKEOFF WAS ABORTED.  CHECKED MDC FOR IAPS DEGRADED FAULT HISTORY, WITH NO FAULT CODES DISPLAYED.  OPS CHECK OF IAPS GOOD.
